# SDR DLM88040615

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 34,153 hours, 26,371 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Condition: Unserviceable
- Location: 27 Abc
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REPORTED BY OVERNIGHT CLEANING CREW, SMOKE COMING FROM OVERHEAD BIN 27.  FOUND BALLAST BURNED.  REPLACED SAME, ALL OPS NOW NORMAL.
